# SDR CA140411003

- Difficulty date: April 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 20,251 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 960300110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WIRE HARNESS BROKEN APPROXIMATELY 6" FROM CONNECTOR PLUG P057 FOR DOWN LOCK SWITH ON RT MLG ACTUATOR CAUSING NO GREEN INDICATION WITH GEAR DOWN.
